# SDR 2020F00486

- Difficulty date: December 9, 2020
- Submitted: December 9, 2020
- Operation: General aviation
- Aircraft: N509QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0028
- Aircraft time: 2,335 hours, 1,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 741139212
- Condition: Chafed
- Location: Fuselage
- Part time: 2,335 hours, 1,503 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LOWER SKIN CHAFED FROM ANTI-ICE CROSS-FLOW VALVE.  ACCOMPLISHED TEXTRON AVIATION STANDARD REPAIR SR-680A-ATA53-22175 DATED 07/19/2019, STANDARD REPAIR - 680A ALL S/N LOWER SKIN CHAFE FROM ANTI-ICE CROSS-FLOW VALVE.  WITH FAA FORM 8100-9 DATED 07/19/2019.
